# SDR USAA2010081891706

- Difficulty date: August 15, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,358 hours, 23,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI  - MAJOR REPAIR - CRACK ON CLIP AT BS 360, S10L.  REPLACED CLIP AT BS 360, S10L IAW B737 SRM 53-10-15 & 51-40-02.
